| Catalog Number |
6721-0837 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Injury (2348)
| Date of Event |
01/29/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
Patient had groin/thigh pain requiring a revision of the femoral stem.We removed an accolade 2 stem and replaced it with a restoration modular.
Additional Manufacturer Narrative
Additional info patient details and implant date.An event regarding ¿reported groin/thigh pain involving an accolade stem and metal head¿was reported.¿¿the event¿was not¿confirmed.¿¿¿ method & results:¿ -device evaluation and results: not performed as product was not returned¿ -medical records received and evaluation:¿ the provided medical records were rejected for medical review by a clinician, who indicated the following: need operative reports, clinical/office notes, histopathology reports, serial x-rays and examination of the explanted components.-device history review: could not be performed as lot code information was not provided.¿ -complaint history review: could not be performed as lot code information was not provided.¿ conclusion:¿ the event could not be confirmed and the exact cause of the event could not be determined because insufficient information was provided.¿ additional information including operative reports, clinical/office notes, histopathology reports, serial x-rays and examination of the explanted components are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
Event or Problem Description